Properties of measure and category in generalized Cohen's and Silver's forcing
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 101-115
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a15,
author = {Repick\'y, M.},
title = {Properties of measure and category in generalized {Cohen's} and {Silver's} forcing},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {101--115},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932747},
zbl = {0646.03047},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a15/}
}
TY - JOUR AU - Repický, M. TI - Properties of measure and category in generalized Cohen's and Silver's forcing JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1987 SP - 101 EP - 115 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a15/ LA - en ID - AUCMP_1987_28_2_a15 ER -
Repický, M. Properties of measure and category in generalized Cohen's and Silver's forcing. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 101-115. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a15/